# SDR CA110921003

- Difficulty date: September 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bag JETSTM3112
- Aircraft time: 18,909 hours
- Engine: Garrtt TPE33110UGR
- System (JASC): 7160 · Engine Air Intake System
- Part: Piccolo Tube
- Part number: 1379274H25
- Condition: Cracked
- Location: Nr 2 Intake
- Part time: 1,896 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A HMV THE NR 2 ENG INTAKE COWL WAS REMOVED, UPON FURTHER INSPECTION OF THE COWL LOOSE RIVETS WERE NOTICED BEHIND THE INTAKE LIP. THE TECH PROCEDED TO REMOVE THE INTAKE LIP TO FURTHER ACCESS THE PULLED RIVETS.  IT WAS DISCOVERED THE ATTACH BRACKETS HAD CRACKED AND CHAFED THORUGH THE PICILLO TUBE.
